After a series of recent panic attacks I was prescribed this medication, 75 mg to start. The first couple of days were okay. I felt "off", my mouth was dry, and I lost my appetite. On day 4, the hell began. I awoke with a racing heartbeat, hot and cold flashes all over, cold sweats, increased blood pressure, dizziness, and nausea. The next day I had a panic attack – this time far more severe than any I had experienced before taking the drug. I decided to reduced my dose over the next two days and then ceased altogether. My doctor said that since I hadn't been taking the medication long I shouldn't experience any withdrawal. Wrong. I stayed in bed/couch the first 2 days, experiencing all of the symptoms as before in addition to blurry vision, "out of body" sensations, heart spasms, increased thirst, muscle weakness, and (ironically) intense anxiety.

It's been over a week since my last dose, and while these symptoms have decreased over time, they're still present. It's crazy that I am withdrawing for longer than I took the medication. What I'm most concerned about is the lack of information I received before being prescribed this medication, and that this drug was presented to me as a simple pill to help even out anxiety. I'd much rather deal with my natural emotions than go through this again. Please do your own research, consumer! For those out there dealing with withdrawal, you are not alone!

Leave a Reply

Your email address will not be published. Required fields are marked *